# SDR DALA2024091609041

- Difficulty date: September 11, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N303DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55075
- Aircraft time: 10,678 hours, 4,989 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Buckle
- Condition: Loose
- Location: Seat Belt
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CA SEAT BELT WILL NOT RELEASE WHEN TWIST BUCKLE IS TURNED. SECURED LOOSE FASTENER ON BUCKLE. SEAT BELT OPS NORMAL REF A220 AMP 25-11-01. (LP# 6079808)
